# SDR ASAA2013011993721

- Difficulty date: January 19, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 43,600 hours, 24,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240503
- Condition: Chafed
- Location: Bs 1138-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL SKIN BELOW LOWER AFT SLIDER SEAL IS CHAFED AND KNIFE EDGED.  ACFT GROUNDED. DAMAGE AREA FOUND TO BE OUT OF LIMITS, REMOVED SKIN AND FABRICATED NEW SKIN, INSTALLED IAW SRM 53 00 01 AD2, SRM 51 40 05, SRM 51 40 02.
